MathSciNet Relay Station
MathSciNet bibliographic data
MR1750319 46E50 (46A04 46A13 46A32 46A35 46E10 46G20)
García, D.; Maestre, M.; Rueda, P. Weighted spaces of holomorphic functions on Banach spaces. Studia Math. 138 (2000), no. 1, 1–24.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement